advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Indianapolis, Indiana, USA:

I am 63 years old, have had type 1 diabetes for 28 years, and I have recently developed "spotted" skin, like liver spots on my lower legs. The hair has been gone on the legs for some time, and they were always very white and shiny smooth until recently developed spots. What could this be? I have neuropathy and am taking a prescription medication for it. Could it be the medication causing this?

Answer:

Unfortunately, this site is not helpful in identifying clinical findings because I cannot see your skin. There are a number of skin manifestations of diabetes. This may be one of them. I would recommend seeing your physician and have that person verify this.

JTL

DTQ-20010714153248
Original posting 22 Jul 2001
Posted to Complications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:24
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.